Zeros of derivatives of solutions to singular $(p,n-p)$ conjugate BVPs
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 43 (2004) no. 1, pp. 137-141
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Positive solutions of the singular $(p,n-p)$ conjugate BVP are studied. The set of all zeros of their derivatives up to order $n-1$ is described. By means of this, estimates from below of the solutions and the absolute values of their derivatives up to order $n-1$ on the considered interval are reached. Such estimates are necessary for the application of the general existence principle to the BVP under consideration.
Positive solutions of the singular $(p,n-p)$ conjugate BVP are studied. The set of all zeros of their derivatives up to order $n-1$ is described. By means of this, estimates from below of the solutions and the absolute values of their derivatives up to order $n-1$ on the considered interval are reached. Such estimates are necessary for the application of the general existence principle to the BVP under consideration.
Classification :
34B15, 34B16, 34B18
Keywords: singular conjugate BVP; positive solutions; zeros of derivatives; estimates from below
Keywords: singular conjugate BVP; positive solutions; zeros of derivatives; estimates from below
@article{AUPO_2004_43_1_a13,
author = {Rach\r{u}nkov\'a, Irena and Stan\v{e}k, Svatoslav},
title = {Zeros of derivatives of solutions to singular $(p,n-p)$ conjugate {BVPs}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {137--141},
year = {2004},
volume = {43},
number = {1},
mrnumber = {2124611},
zbl = {1068.34018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2004_43_1_a13/}
}
TY - JOUR AU - Rachůnková, Irena AU - Staněk, Svatoslav TI - Zeros of derivatives of solutions to singular $(p,n-p)$ conjugate BVPs JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2004 SP - 137 EP - 141 VL - 43 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2004_43_1_a13/ LA - en ID - AUPO_2004_43_1_a13 ER -
%0 Journal Article %A Rachůnková, Irena %A Staněk, Svatoslav %T Zeros of derivatives of solutions to singular $(p,n-p)$ conjugate BVPs %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2004 %P 137-141 %V 43 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2004_43_1_a13/ %G en %F AUPO_2004_43_1_a13
Rachůnková, Irena; Staněk, Svatoslav. Zeros of derivatives of solutions to singular $(p,n-p)$ conjugate BVPs. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 43 (2004) no. 1, pp. 137-141. http://geodesic.mathdoc.fr/item/AUPO_2004_43_1_a13/